MathSciNet Relay Station
MathSciNet bibliographic data
MR2183280 46B99 (05D10)
Bartal, Yair; Linial, Nathan; Mendel, Manor; Naor, Assaf On metric Ramsey-type phenomena. Ann. of Math. (2) 162 (2005), no. 2, 643–709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement